# SDR QXEA200300875

- Difficulty date: July 23, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 4,457 hours, 5,114 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

YEG-MOMENTARY ELECTRICAL SMELL IN COCKPIT. PERFORMED GENERAL VISUAL INSPECTION OF COCKPIT. OPERATED RECIRC FAN. OPERATED APU BLEED AIR. NO UNUSUAL ODORS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
